# SDR ASAA2016022915699

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 36,680 hours, 11,072 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002010
- Condition: Failed
- Location: Ee Bay
- Part time: 36,698 hours, 11,078 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE. GOES INTO REPEATED RESET CYCLE.  ACFT GROUNDED.  R & R RT FMC IAW AMM 34-61-02-000-801/34-61-02-400-801.  OPS CHECKS GOOD.
